new year, 2021, syringe

23 Dead In Norway After COVID Vaccinations Reports Medicines Agency

Share this...
Share on Facebook
Facebook
Print this page
Print
Email this to someone
email

NORWAY – The Norwegian Medicines Agency has just released its January 14 report of reported side effects after the experimental use Covid vaccine.  

The reports may indicate that common side effects from mRNA vaccines, such as fever and nausea, may have led to deaths in some frail patients” says Sigurd Hortemo, chief physician at the Norwegian Medicines Agency.

The agency reports:  

“As of 14 January, 23 reports of deaths have been reported to the adverse reaction register. The figures in the report itself include the thirteen reports that have been assessed by the Norwegian Medicines Agency and the National Institute of Public Health. The other messages are being processed.”

Regarding mortality in the elderly, the Norwegian Medicines Agency writes: 

In Norwegian nursing homes, about 400 people die a week. The National Institute of Public Health monitors mortality in the Norwegian population. The Norwegian Medicines Agency and the National Institute of Public Health follow up all reports of suspected side effects, including death, to assess the causal link.

Currently in Norway, both the BioNTec/Pfizer and Moderna Covid-19 vaccine are in use under a similar decree to the U.S. Food and Drug Administration’s Emergency Use Authorization.  

Regarding the known side effects in the elderly over 85 years old, the Norwegian Medicines Agency admits:

The studies on which the temporary approval of the vaccine is based do not include persons over 85 years of age. Therefore, we know little about how any side effects will affect the very elderly. We assume that any side effects will be the same in the elderly as in younger age groups. This is something we follow closely.

They continue by stating:

“We can not rule out that side effects in the days after vaccination (such as fever and nausea) may lead to a more serious course and death in severely debilitated patients…”

Share this...
Share on Facebook
Facebook
Print this page
Print
Email this to someone
email
Scroll to Top